# SDR SWAA2024111358366

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 59,350 hours, 32,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGNTING STRIP LAST ROW ON CA SIDE DETACHED<[01] ATTACHED PHOTOLUMIECENT STRIP ON LAST ROW CA SIDE PER AMM 33-51-15
